# SDR 96FDEA01199

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593230
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0256, 001, CORROSION (C53-111-01) ON FRAME STR 580 BETWEEN STR 22 TO 25 LT FWD BAY 8.  *S/D*  CORROSION ON FRAME BS 580, BETWEEN STR 22 TO 25 LT IS OUT OF LIMITS PER SRM 53-10-01.  REPAIRED FRAME PER SRM 51-40-3, ALODINED AND PRIMED ALL BARE METAL.
